advertisement
Question
Posted by: Tee | 2010-12-05

Pain after urine

Hi doc,

Just recently after I urinate, I get sharp pains in my lower right stomach. It goes away after a few minutes. Should I have this checked out?

PS....I just inserted a Nuvaring in my vagina and stopped my period. Could this be related?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Tee
If the pain is associated with urination you may have a slight infection in the urinary tract. Have your urine tested at the doctor or pharmacy clinic to check?
I don't think the Nuvaring would be the cause, unless you have a yellow vaginal discharge that could be an indication of vaginal infection.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-12-06

Hi Tee
If the pain is associated with urination you may have a slight infection in the urinary tract. Have your urine tested at the doctor or pharmacy clinic to check?
I don't think the Nuvaring would be the cause, unless you have a yellow vaginal discharge that could be an indication of vaginal infection.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement